# SDR ASAA1058114

- Difficulty date: July 30, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 15,722 hours, 4,601 cycles
- System (JASC): 2210 · Autopilot System
- Part: Flight Dir
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FD (FLIGHT DIRECTOR) FAILURE FLAG ON PFD ON NR 1 SIDE.  POWERED DOWN AIRCRAFT AND RESTORED POWER.  FAULT CLEARED.  PERFORMED OPS TEST REF AMM 22 11 00 740 801 DFCS OPS TEST.  TEST SUCCESSFULLY PASSED.
